Title: A new method for solving linear fractional programming problem with absolute value functions

Authors: Sapan Kumar Das; S.A. Edalatpanah; Tarni Mandal

Addresses: Department of Mathematics, National Institute of Technology, Jamshedpur 831014, Jharkhand, India ' Department of Applied Mathematics, Ayandegan Institute of Higher Education, Tonekabon, Iran ' Department of Mathematics, National Institute of Technology, Jamshedpur 831014, Jharkhand, India

Abstract: In this paper, we propose a new model for linear fractional programming problem with absolute value functions. The major contribution of this paper is that transformation of linear fractional programming problem into separate linear programming problems with some theorems and then solution of these problems by popular algorithm. This work also used to simplex type algorithms to arrive at an optimal solution for a linear programming problem with absolute value. Moreover, we compare this method with an existing method. Numerical experiments are also given to illustrate the assertions.

Keywords: fractional programming; computing science; absolute value; simplex method.

DOI: 10.1504/IJOR.2019.104051

International Journal of Operational Research, 2019 Vol.36 No.4, pp.455 - 466

Received: 30 Mar 2016
Accepted: 12 Nov 2016

Published online: 07 Dec 2019 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article